# SDR FDEA201307191589

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA76212
- Condition: Canning
- Location: Bs 1435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL,  OIL CANNING FOUND AT RT KEELBEAM  WEB, ABOVE FORWARD DOOR HINGE LINE.   REPAIRED IAW EA 1-5310-T0301311, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
